Alert archive / Kentucky / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 151, NWS Wilmington, OH

July 27, 2014Lewis County, Kentucky

NWS Wilmington, OH issued this severe thunderstorm warning at Jul 27, 2014, 9:36 PM EDT for Lewis County, Kentucky. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 27, 2014, 9:36 PM EDT (01:36 UTC)
Expired
Jul 27, 2014, 10:00 PM EDT
In force
24 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Lewis County, KY

The radar

The Jackson,KY radar (KJKL), 93 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 27, 1:44 PM EDTTornado WatchSPC9 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.6 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2014-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1775 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2014-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1775 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
779 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
1.4
Supercell composite
5.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

039 
WUUS51 KILN 280136
SVRILN
KYC135-280200-
/O.NEW.KILN.SV.W.0151.140728T0136Z-140728T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
936 PM EDT SUN JUL 27 2014

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN LEWIS COUNTY IN NORTHEAST KENTUCKY...

* UNTIL 1000 PM EDT.

* AT 935 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
  EPWORTH...MOVING EAST AT 40 MPH.

  STORM HAZARDS INCLUDE...
  WINDS TO 60 MPH...

* LOCATIONS IMPACTED INCLUDE...
  HEAD OF GRASSY...

IN ADDITION...RIBOLT...HERRON HILL...GLEN SPRINGS...PETERSVILLE...
CHARTERS...STRICKLETT...KINNICONICK AND HARRIS ARE NEAR THE PATH OF
THIS SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT SUNDAY EVENING
FOR SOUTHEAST INDIANA AND NORTHEASTERN KENTUCKY AND SOUTHWEST OHIO.

&&

LAT...LON 3839 8341 3837 8345 3840 8348 3843 8358
      3848 8359 3852 8364 3862 8359 3852 8314
      3849 8318 3847 8318 3843 8323 3835 8323
      3834 8322 3832 8326 3833 8332 3832 8335
TIME...MOT...LOC 0137Z 289DEG 34KT 3852 8356

HAIL...<0.75IN
WIND...60MPH

$$

SITES
1 follow-up statement
652 
WWUS51 KILN 280151
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
951 PM EDT SUN JUL 27 2014

KYC135-280200-
/O.CON.KILN.SV.W.0151.000000T0000Z-140728T0200Z/
LEWIS KY-
951 PM EDT SUN JUL 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR CENTRAL LEWIS COUNTY...

AT 948 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
LOCATED NEAR STRICKLETT...MOVING EAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...

LOCATIONS IMPACTED INCLUDE...
HEAD OF GRASSY.

IN ADDITION...KINNICONICK...HARRIS...CAMP DIX AND EMERSON ARE NEAR
THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3834 8322 3839 8341 3840 8348 3849 8350
      3858 8341 3852 8314 3849 8318 3847 8318
      3843 8323 3835 8323
TIME...MOT...LOC 0151Z 289DEG 34KT 3847 8338

HAIL...<0.75IN
WIND...60MPH

$$

SITES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 8:20 PM EDT, 1 hour 16 minutes earlier.

Area forecast discussion, Jul 27, 8:20 PM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
820 PM EDT SUN JUL 27 2014

.SYNOPSIS...
A COLD FRONT WILL CROSS THE OHIO VALLEY THIS EVENING...FOLLOWED BY
AN UPPER LEVEL TROUGH CROSSING EAST OF THE REGION OVERNIGHT. A
STRONG PUSH OF COLD AIR BEHIND THE FRONT WILL RESULT IN SCATTERED
SHOWERS AND SPRINKLES DURING THE DAY...WHICH WILL LIKELY OCCUR
THROUGH MID-WEEK. A LONG WAVE UPPER LEVEL TROUGH WILL BE FOUND
TO THE EAST...RESULTING IN WELL BELOW NORMAL TEMPERATURES FOR THE
FORESEEABLE FUTURE.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
UPDATED EARLY TO INCLUDE CATEGORICAL POPS FOR A PERIOD OF TIME
WITH THE FRONT MOVING THROUGH CWA THIS LATE DAY/EARLY EVENING.
PREVIOUS DISCUSSION BELOW IS STILL VALID AND THINKING THAT SVR
THREAT OVER SOUTHERN 1/2 OF CWA IS NOT EXISTENT...ESPECIALLY WITH
THE RAPID LOSS OF DAYTIME HEATING. ENERGY FOR THE CONTINUATION OF
STORMS THROUGH CWA WILL HAVE TO BE BROUGHT WITH THE FRONT AND IT
JUST APPEARS TO HAVE SOME SHEAR IN ITS FAVOR. ACTIVE CELLS ALONG
IT HAVE PUSHED OUT A BLANKETING CLOUD DECK THAT WILL INHIBIT THE
INGREDIENTS NECESSARY FOR THEM TO PRODUCE A TORNADIC SUPERCELL.
SOME ISOLD SEVERE IS STILL POSSIBLE THROUGH EARLY EVENING...MAINLY
ALONG AND N OF I-70 CORRIDOR. PREV DISC FOLLOWS->

ACTIVE WEATHER WILL OCCUR ALONG AND NORTH OF I-70 CORRIDOR THIS
AFTERNOON AND EARLY EVENING. THE STRATUS OVER SOUTHERN CWA WILL
NOT PERMIT ANY RUNAWAY TEMPERATURES WHICH WILL NOT ALLOW THE
BOUNDARY LAYER TO DE-STABILIZE DURING THE REMAINING BULK OF
DAYLIGHT HOURS. EVEN WITH THE LINE OF STORMS ALONG THE FRONT
EXTENDING SSW THROUGH INDIANA EXPECTED TO CROSS INTO OHIO IN A
COUPLE OF HOURS...THINK THAT THE TOR THREAT IS MINIMIZED OUTSIDE
OF THE IMMEDIATE LINE OVER MAJORITY OF CWA. TIMING PROG HAS THE
LINE IN WESTERN CWA AT ABOUT 5:30-6 PM AND I JUST CAN'T SEE THE
INSTABILITY HOLDING TOUGH OVER SOUTHERN CWA AFTER 6 THIS EVENING.
STORMS WILL BE DECREASING IN INTENSITY AT THAT TIME...THOUGH IT IS
NOT IMPOSSIBLE FOR A DISCRETE SUPERCELL ALONG THE LINE TO PERSIST
AND CROSS OUR CWA THROUGH THE VALID WATCH TIME OF 9PM.

TEMPERATURES WILL TAKE A NOSE DIVE AFTER THE UPPER LOW CROSSES
NEAR THE 6Z TIME FRAME TONIGHT...AS IT COMBINES TO PUSH NW FLOW
THROUGH A DEEP LAYER OVERNIGHT.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY NIGHT/...
ABUNDANT CLOUD COVER IS EXPECTED IN THE COLD AIR TOMORROW...AT
LEAST A VERY BKN CU FIELD. SHOWERS AND WIDESPREAD SPRINKLES APPEAR
TO BE INDICATED DURING THE AFTERNOON THROUGH MIDWEEK...ESPECIALLY
IN THE COLDEST AIR OVER NORTHERN CWA. THESE SHOWERS MAY PUSH SOUTH
TO THE OHIO RIVER MONDAY BUT WILL LIKELY NOT REACH THAT FAR SOUTH
ON TUES OR WED.

CUTOFF LOW AND LONGWAVE TROUGH WILL PARK ITSELF OVER THE THE GREAT
LAKES AND NORTHERN OHIO VALLEY...KEEPING WELL BELOW NORMAL
TEMPERATURES AND A CHANCE OF LATE DAY SPRINKLES/SHOWERS IN THE
FORECAST FOR THE FORESEEABLE FUTURE.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
AIRMASS SHOULD MODIFY SOMEWHAT BY THURS AND FRI THAT THE SHOWERS
DUE TO DAYTIME HEATING WILL NOT BE AS PREVALENT. TEMPERATURES WILL
REMAIN COOL AS NORTHERLY FLOW PERSISTS OVER THE REGION.

ADDITIONAL UPPER LEVEL ENERGY DROPS INTO THE ERN U.S. MEAN TROF
OVER THE WEEKEND. THIS RESULTS IN THE TROF DEEPENING AGAIN. THE
GFS IS MORE AGGRESSIVE WITH THIS THAN THE ECMWF.

THERE SHOULD BE ENUF LIFT BOTH DAYS FOR DIURNAL CONVECTION TO
DEVELOP. WILL CARRY CHANCE POPS IN THE E AND SLIGHT CHANCE IN THE
W ON SATURDAY AND CHANCE POPS ALL LOCATIONS SUNDAY AS THE TROF
LIFTS E.

TEMPERATURES WILL REMAIN BELOW NORMAL OVER THE WEEKEND.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
SHOWERS AND THUNDERSTORMS WILL BE MOVING THROUGH THE AREA AT THE
BEGINNING OF THE TAF PERIOD. EXPECT THESE TO BE SHORT LIVED THIS
EVENING. AFTER THESE MOVE THROUGH MOST OF THE AREA WILL BE DRY FOR
THE OVERNIGHT HOURS. WINDS WILL REMAIN GUSTY ACROSS THE AREA THIS
EVENING. ALTHOUGH WIND GUSTS WILL SUBSIDE OVERNIGHT EXPECT WINDS
TO STAY UP THROUGH THE NIGHT. MVFR CIGS WILL WORK INTO MOST OF THE
AREA TAF SITES BY MORNING AND THEN GRADUALLY LIFT FOR THE
AFTERNOON HOURS. A FEW SHOWERS WILL BE AROUND IN THE MORNING WITH
INCREASED SCATTERED SHOWER ACTIVITY FOR THE AFTERNOON HOURS ON
MONDAY. ADDITIONAL WIND GUSTS AROUND 20 KNOTS WILL BE POSSIBLE FOR
MONDAY AFTERNOON INTO THE EARLY EVENING HOURS. WIND GUSTS AND
SHOWER ACTIVITY WILL BEGIN TO SUBSIDE BY THE END OF THE TAF
PERIOD.

OUTLOOK...NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME..

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...FRANKS
NEAR TERM...FRANKS
SHORT TERM...FRANKS
LONG TERM...FRANKS/SITES
AVIATION...NOVAK
Hazardous weather outlook, Jul 27, 3:13 PM EDT, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
313 PM EDT SUN JUL 27 2014

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-281915-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
313 PM EDT SUN JUL 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS DEVELOPING THIS AFTERNOON HAVE AN INCREASED
POTENTIAL FOR BECOMING SEVERE WITH DAMAGING WINDS...LARGE
HAIL...AND POSSIBLY TORNADOS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

In the hours before

Local storm report, Jul 27, 9:01 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
901 PM EDT SUN JUL 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND DMG     INDEPENDENCE            38.95N 84.55W
07/27/2014                   KENTON             KY   BROADCAST MEDIA

            ONE TREE DOWN. ALSO PEA SIZE HAIL.

&&

SNYDER
Special weather statement, Jul 27, 9:02 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
902 PM EDT SUN JUL 27 2014

OHZ082-088-280130-
PIKE OH-SCIOTO OH-
902 PM EDT SUN JUL 27 2014

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SCIOTO AND PIKE
COUNTIES THROUGH 930 PM EDT...

AT 900 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR KINCAID
SPRINGS...MOVING SOUTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...PIKETON AND LUCASVILLE.

ALSO...KINCAID SPRINGS...PIKE LAKE...POPLAR GROVE...BUCHANAN...
IDAHO...ELM GROVE...LADD...LAKE WHITE...BEAR CREEK AND WAKEFIELD ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3882 8293 3902 8328 3904 8331 3905 8331
      3905 8334 3908 8339 3920 8328 3920 8324
      3902 8279 3898 8279
Special weather statement, Jul 27, 9:21 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
921 PM EDT SUN JUL 27 2014

KYZ098>100-280145-
LEWIS KY-MASON KY-ROBERTSON KY-
921 PM EDT SUN JUL 27 2014

...A STRONG THUNDERSTORM WILL AFFECT ROBERTSON...MASON AND SOUTHERN
LEWIS COUNTIES THROUGH 945 PM EDT...

AT 918 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
MURPHYSVILLE...MOVING EAST AT 50 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 30 MPH...
PEA SIZE HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...TOLLESBORO AND HEAD OF
GRASSY.

ALSO...LEWISBURG...SOMO...HELENA...FLEMING-MASON AIRPORT...
ORANGEBURG...MOUNT GILEAD...RECTORVILLE...EPWORTH...RIBOLT AND GLEN
SPRINGS ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3839 8341 3837 8345 3840 8348 3842 8358
      3848 8359 3852 8364 3845 8385 3850 8401
      3867 8394 3850 8318 3847 8318 3843 8323
      3834 8322 3832 8326 3833 8332 3832 8335
Local storm report, Jul 27, 9:28 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
928 PM EDT SUN JUL 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 PM     TSTM WND DMG     2 SSW HILLSBORO         39.17N 83.63W
07/27/2014                   HIGHLAND           OH   LAW ENFORCEMENT

            NUMEROUS TREES AND POWER LINES WERE BLOWN DOWN ALONG
            ROUTE 62 SOUTH OF HILLSBORO. GREEN...ERVIN...AND IVY HILL
            ROADS ARE CLOSED DUE TO DEBRIS. A MOBILE HOME WAS
            PARTIALLY TURNED. TIME IS ESTIMATED FROM RADAR.

&&

JOHNF
Special weather statement, Jul 27, 9:32 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
932 PM EDT SUN JUL 27 2014

OHZ082-088-280200-
PIKE OH-SCIOTO OH-
932 PM EDT SUN JUL 27 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SCIOTO AND SOUTHEASTERN
PIKE COUNTIES THROUGH 1000 PM EDT...

AT 930 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM STOCKDALE TO MOUNT JOY...MOVING SOUTHEAST AT 45 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LUCASVILLE AND
WHEELERSBURG.

ALSO...STOCKDALE...MCDERMOTT...MINFORD...ROSEMOUNT...PORTSMOUTH
REGIONAL AIRPORT...NEW BOSTON...SCIOTOVILLE...SOUTH WEBSTER...
SCIOTODALE AND LYRA ARE NEAR THE PATH OF THIS LINE OF STRONG
THUNDERSTORMS.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3876 8265 3873 8270 3870 8285 3872 8288
      3875 8288 3875 8293 3893 8327 3900 8280
      3896 8280 3894 8275 3886 8276 3886 8268
      3885 8265
Local storm report, Jul 27, 9:35 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
935 PM EDT SUN JUL 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND GST     KYMESO MAYSVILLE 3SW    38.62N 83.81W
07/27/2014  M56 MPH          MASON              KY   MESONET

&&

SNYDER

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 8:26 PM EDTSpecial Weather StatementILNBracken, Campbell34 min
Jul 27, 9:21 PM EDTSpecial Weather StatementILNLewis, Mason24 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.